# SDR CALA2013022000115

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 44,435 hours, 16,437 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAIL LIGHT ON AFTER TAKEOFF.   AIR RETURN BACK.  CHECKED ALL WIRINGS NO FINDINGS.  REPLACED RELAY R745 AND R746. OPS CHECKED GOOD.
